RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2013, Issue 8, Pages 32–46 (Mi at6083)  

This article is cited in 1 scientific paper (total in 1 paper)

Topical issue

Quasi-Autonomous Systems: Oscillations, Stability, and Stabilization in the Regular Point of the Family of Periodic Solutions

I. N. Barabanovab, V. N. Tkhaib

a Lomonosov State University, Moscow, Russia
b Trapeznikov Institute of Control Sciences, Russian Academy of Sciences, Moscow, Russia

Abstract: Consideration was given to the single-frequency oscillations of the periodic system allied to the nonlinear multidimensional autonomous system. It was assumed that the generating autonomous system admits a family of solutions with period depending on a single parameter: all points of the family break down into the ordinary points whose derivative of the period with respect to the parameter is other than zero and the critical points where this derivative vanishes. Generation of oscillations and their stability at the ordinary point of the family were studied. These problems were solved earlier for the second-order system.

Full text: PDF file (213 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2013, 74:8, 1257–1268

Bibliographic databases:


Received: 15.01.2013

Citation: I. N. Barabanov, V. N. Tkhai, “Quasi-Autonomous Systems: Oscillations, Stability, and Stabilization in the Regular Point of the Family of Periodic Solutions”, Avtomat. i Telemekh., 2013, no. 8, 32–46; Autom. Remote Control, 74:8 (2013), 1257–1268

Citation in format AMSBIB
\Bibitem{BarTkh13}
\by I.~N.~Barabanov, V.~N.~Tkhai
\paper Quasi-Autonomous Systems: Oscillations, Stability, and Stabilization in the Regular Point of the Family of Periodic Solutions
\jour Avtomat. i Telemekh.
\yr 2013
\issue 8
\pages 32--46
\mathnet{http://mi.mathnet.ru/at6083}
\elib{http://elibrary.ru/item.asp?id=20206305}
\transl
\jour Autom. Remote Control
\yr 2013
\vol 74
\issue 8
\pages 1257--1268
\crossref{https://doi.org/10.1134/S0005117913080031}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000323232800003}
\elib{http://elibrary.ru/item.asp?id=20458148}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84882325379}


Linking options:
  • http://mi.mathnet.ru/eng/at6083
  • http://mi.mathnet.ru/eng/at/y2013/i8/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. N. Barabanov, A. T. Tureshbaev, V. N. Tkhai, “Basic oscillation mode in the coupled-subsystems model”, Autom. Remote Control, 75:12 (2014), 2112–2123  mathnet  crossref  isi
  • Avtomatika i Telemekhanika
    Number of views:
    This page:143
    Full text:28
    References:28
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019